RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2002, Volume 41, Number 2, Pages 155–165 (Mi al178)  

This article is cited in 1 scientific paper (total in 1 paper)

Evaluating the Complexity of Index Sets for Families of General Recursive Functions in the Arithmetic Hierarchy

Yu. D. Korolkov


Abstract: The complexity of index sets of families of general recursive functions is evaluated in the Kleene – Mostowski arithmetic hierarchy.

Keywords: general recursive function, computable family of general recursive functions, discrete family of general recursive functions, effectively discrete family of general recursive functions

Full text: PDF file (1006 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2002, 41:2, 87–92

Bibliographic databases:

UDC: 510.5
Received: 30.05.1999

Citation: Yu. D. Korolkov, “Evaluating the Complexity of Index Sets for Families of General Recursive Functions in the Arithmetic Hierarchy”, Algebra Logika, 41:2 (2002), 155–165; Algebra and Logic, 41:2 (2002), 87–92

Citation in format AMSBIB
\Bibitem{Kor02}
\by Yu.~D.~Korolkov
\paper Evaluating the Complexity of Index Sets for Families of General Recursive Functions in the Arithmetic Hierarchy
\jour Algebra Logika
\yr 2002
\vol 41
\issue 2
\pages 155--165
\mathnet{http://mi.mathnet.ru/al178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922987}
\zmath{https://zbmath.org/?q=an:1063.03025}
\transl
\jour Algebra and Logic
\yr 2002
\vol 41
\issue 2
\pages 87--92
\crossref{https://doi.org/10.1023/A:1015304629955}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42349085205}


Linking options:
  • http://mi.mathnet.ru/eng/al178
  • http://mi.mathnet.ru/eng/al/v41/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. D. Korolkov, “Vychislimye semeistva konechnoznachnykh obscherekursivnykh funktsii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:4 (2010), 58–64  mathnet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:131
    Full text:46
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019